Follow
Geoff Whittle
Geoff Whittle
Professor of Mathematics, Victoria University
Verified email at vuw.ac.nz
Title
Cited by
Cited by
Year
Branch-width and well-quasi-ordering in matroids and graphs
JF Geelen, AMH Gerards, G Whittle
Journal of Combinatorial Theory, Series B 84 (2), 270-290, 2002
1272002
The parametrized complexity of some fundamental problems in coding theory
RG Downey, MR Fellows, A Vardy, G Whittle
SIAM Journal on Computing 29 (2), 545-570, 1999
1061999
On matroids representable over 𝐺𝐹 (3) and other fields
G Whittle
Transactions of the American Mathematical Society 349 (2), 579-603, 1997
1041997
On the asymptotic proportion of connected matroids
D Mayhew, M Newman, D Welsh, G Whittle
European Journal of Combinatorics 32 (6), 882-890, 2011
902011
Solving Rota’s conjecture
J Geelen, B Gerards, G Whittle
Notices of the AMS 61 (7), 736-743, 2014
832014
On inequivalent representations of matroids over finite fields
J Oxley, D Vertigan, G Whittle
journal of combinatorial theory, Series B 67 (2), 325-343, 1996
771996
The structure of the 3-separations of 3-connected matroids
J Oxley, C Semple, G Whittle
Journal of Combinatorial Theory, Series B 92 (2), 257-293, 2004
652004
Obstructions to branch-decomposition of matroids
J Geelen, B Gerards, N Robertson, G Whittle
Journal of Combinatorial Theory, Series B 96 (4), 560-570, 2006
622006
Stabilizers of classes of representable matroids
G Whittle
Journal of Combinatorial Theory, Series B 77 (1), 39-72, 1999
611999
Partial fields and matroid representation
C Semple, G Whittle
Advances in Applied Mathematics 17 (2), 184-208, 1996
611996
Matroid tree-width
P Hliněn, G Whittle
European Journal of Combinatorics 27 (7), 1117-1128, 2006
582006
A characterization of the matroids representable over GF (3) and the rationals
G Whittle
Journal of Combinatorial Theory, Series B 65 (2), 222-261, 1995
541995
Tangles, tree-decompositions and grids in matroids
J Geelen, B Gerards, G Whittle
Journal of Combinatorial Theory, Series B 99 (4), 657-667, 2009
502009
Towards a matroid-minor structure theory
J Geelen, B Gerards, G Whittle
Oxford Lecture Series in Mathematics and Its Applications 34, 72, 2007
472007
Excluding a planar graph from GF (q)-representable matroids
J Geelen, B Gerards, G Whittle
Journal of Combinatorial Theory, Series B 97 (6), 971-998, 2007
462007
The highly connected matroids in minor-closed classes
J Geelen, B Gerards, G Whittle
Annals of Combinatorics 19 (1), 107-123, 2015
392015
A characterization of Tutte invariants of 2-polymatroids
J Oxley, G Whittle
Journal of Combinatorial Theory, Series B 59 (2), 210-244, 1993
381993
Growth rates of minor-closed classes of matroids
J Geelen, JPS Kung, G Whittle
Journal of Combinatorial Theory, Series B 99 (2), 420-427, 2009
372009
The Internally 4-Connected Binary Matroids with No -Minor
D Mayhew, G Royle, G Whittle
American Mathematical Soc., 2010
352010
Point sets with uniformity properties and orthogonal hypercubes
GL Mullen, G Whittle
Monatshefte fr Mathematik 113 (4), 265-273, 1992
351992
The system can't perform the operation now. Try again later.
Articles 1–20